# SDR FDEA201211184068

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STRUCTURE, RT SIDE THERE IS CORROSION ON THE APU INLET STRAP FROM BS 1825 ALONG STR 3 TO 6.   REPLACED WITH STRAP FABRICATED IAW DWG 148N3138, SHT 1, REV C AND INSTALLED IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS MAJOR.
